Estimation for a marginal generalized single-index longitudinal model

Peirong Xu, Lixing ZHU*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

In this paper, we suggest an estimating equations based approach to study a general single-index model with a given out-layer link for longitudinal data and treat the classical one as its special case. Within a wide range of bandwidths which is for estimating the inner-layer nonparametric link, the root- n consistency of the estimator of the index can be proved. The estimation efficiency can be achieved even when there is an infinite-dimensional nuisance parameter to be estimated. The performance of the new method is assessed through the comparison with other existing methods and through an application to an epileptic seizure study.

Original languageEnglish
Pages (from-to)285-299
Number of pages15
JournalJournal of Multivariate Analysis
Volume105
Issue number1
DOIs
Publication statusPublished - Feb 2012

Scopus Subject Areas

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • Asymptotic properties
  • Estimating equations
  • Generalized single-index models
  • Index coefficients
  • Longitudinal data

Fingerprint

Dive into the research topics of 'Estimation for a marginal generalized single-index longitudinal model'. Together they form a unique fingerprint.

Cite this